Journal of Applied Mathematics
- J. Appl. Math.
- Volume 2012 (2012), Article ID 578561, 25 pages.
Analysis of a HBV Model with Diffusion and Time Delay
This paper discussed a hepatitis B virus infection with delay, spatial diffusion, and standard incidence function. The local stability of equilibrium is obtained via characteristic equations. By using comparison arguments, it is proved that if the basic reproduction number is less than unity, the infection-free equilibrium is globally asymptotically stable. If the basic reproductive number is greater than unity, by means of an iteration technique, sufficiently conditions are obtained for the global asymptotic stability of the infected steady state. Numerical simulations are carried out to illustrate our findings.
J. Appl. Math., Volume 2012 (2012), Article ID 578561, 25 pages.
First available in Project Euclid: 2 January 2013
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Chan Chí, Noé; ÁvilaVales, Eric; García Almeida, Gerardo. Analysis of a HBV Model with Diffusion and Time Delay. J. Appl. Math. 2012 (2012), Article ID 578561, 25 pages. doi:10.1155/2012/578561. https://projecteuclid.org/euclid.jam/1357153570